Open Access
Translator Disclaimer
December, 1976 On the Unimodality of Stable Densities
Marek Kanter
Ann. Probab. 4(6): 1006-1008 (December, 1976). DOI: 10.1214/aop/1176995944

Abstract

The current proof of the unimodality of all stable densities uses general harmonic function arguments to interpolate unimodality between the symmetric case and the totally asymmetric case. It is here shown that the proof is invalid.

Citation

Download Citation

Marek Kanter. "On the Unimodality of Stable Densities." Ann. Probab. 4 (6) 1006 - 1008, December, 1976. https://doi.org/10.1214/aop/1176995944

Information

Published: December, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0358.60032
MathSciNet: MR433544
Digital Object Identifier: 10.1214/aop/1176995944

Subjects:
Primary: 60E05
Secondary: 60D05

Keywords: stable density , Unimodal density

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.4 • No. 6 • December, 1976
Back to Top